# SDR CALA2017060201655

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,128 hours, 21,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: D12N8892121A
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LEADING EDGE SLAT WEDGE INBD END UPPER SURFACE HAS A 3 BY 1 INCH BULGE POSSIBLE DISBOND.  REPAIRED THE DAMAGED AREA IAW SRM 51-70-10 R4.  PERFORMED TAP TEST NO DELAMINATION FOUND ON REPAIR IAW NTM PART 1 51-05 -01, & AMM 51-21-10-377-039.
